# SDR DALA2019052403168

- Difficulty date: March 30, 2018
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 84,635 hours, 38,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 ERA 567320-14AD ISSUED FOR FUSELAGE FRAME, RHS STA 1681, WL 208, CRACK INDICATION REPAIR. CORRECTIVE ACTION: REPAIRED PER PRI 567320-14 REV 0 AND COMPLIED WITH SECTION 1. FUSELAGE / FRAME RHS STA 1681, WL 208 WAS REPAIRED AS PERMANENT REPAIR PER ER/A 567320-14AD REV.C SECTION II AND ETI. (0487217)
